Epidemics on a stochastic model of temporal network

Luis Enrique Correa da Rocha, Adeline Decuyper, Vincent Blondel

Research output: Contribution in Book/Catalog/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationDynamics On and Of Complex Networks
EditorsAnimesh Mukherjee, Monojit Choudhury, Fernando Peruani, Niloy Ganguly, Bivas Mitra
Place of PublicationSpringer New York
PublisherSpringer
Pages301-314
Number of pages13
Volume2
ISBN (Electronic)978-1-4614-6729-8
ISBN (Print)978-1-4614-6728-1
Publication statusPublished - 2013

Publication series

NameModeling and Simulation in Science, Engineering and Technology
PublisherSpringer

Cite this

Correa da Rocha, L. E., Decuyper, A., & Blondel, V. (2013). Epidemics on a stochastic model of temporal network. In A. Mukherjee, M. Choudhury, F. Peruani, N. Ganguly, & B. Mitra (Eds.), Dynamics On and Of Complex Networks (Vol. 2, pp. 301-314). (Modeling and Simulation in Science, Engineering and Technology). Springer New York: Springer.
Correa da Rocha, Luis Enrique ; Decuyper, Adeline ; Blondel, Vincent. / Epidemics on a stochastic model of temporal network. Dynamics On and Of Complex Networks. editor / Animesh Mukherjee ; Monojit Choudhury ; Fernando Peruani ; Niloy Ganguly ; Bivas Mitra. Vol. 2 Springer New York : Springer, 2013. pp. 301-314 (Modeling and Simulation in Science, Engineering and Technology).
@inbook{698f95f2acb94327aa768b2f1ece8a16,
title = "Epidemics on a stochastic model of temporal network",
author = "{Correa da Rocha}, {Luis Enrique} and Adeline Decuyper and Vincent Blondel",
year = "2013",
language = "English",
isbn = "978-1-4614-6728-1",
volume = "2",
series = "Modeling and Simulation in Science, Engineering and Technology",
publisher = "Springer",
pages = "301--314",
editor = "Animesh Mukherjee and Monojit Choudhury and Fernando Peruani and Niloy Ganguly and Bivas Mitra",
booktitle = "Dynamics On and Of Complex Networks",

}

Correa da Rocha, LE, Decuyper, A & Blondel, V 2013, Epidemics on a stochastic model of temporal network. in A Mukherjee, M Choudhury, F Peruani, N Ganguly & B Mitra (eds), Dynamics On and Of Complex Networks. vol. 2, Modeling and Simulation in Science, Engineering and Technology, Springer, Springer New York, pp. 301-314.

Epidemics on a stochastic model of temporal network. / Correa da Rocha, Luis Enrique; Decuyper, Adeline; Blondel, Vincent.

Dynamics On and Of Complex Networks. ed. / Animesh Mukherjee; Monojit Choudhury; Fernando Peruani; Niloy Ganguly; Bivas Mitra. Vol. 2 Springer New York : Springer, 2013. p. 301-314 (Modeling and Simulation in Science, Engineering and Technology).

Research output: Contribution in Book/Catalog/Report/Conference proceedingChapter (peer-reviewed)

TY - CHAP

T1 - Epidemics on a stochastic model of temporal network

AU - Correa da Rocha, Luis Enrique

AU - Decuyper, Adeline

AU - Blondel, Vincent

PY - 2013

Y1 - 2013

UR - http://link.springer.com/chapter/10.1007/978-1-4614-6729-8_15

M3 - Chapter (peer-reviewed)

SN - 978-1-4614-6728-1

VL - 2

T3 - Modeling and Simulation in Science, Engineering and Technology

SP - 301

EP - 314

BT - Dynamics On and Of Complex Networks

A2 - Mukherjee, Animesh

A2 - Choudhury, Monojit

A2 - Peruani, Fernando

A2 - Ganguly, Niloy

A2 - Mitra, Bivas

PB - Springer

CY - Springer New York

ER -

Correa da Rocha LE, Decuyper A, Blondel V. Epidemics on a stochastic model of temporal network. In Mukherjee A, Choudhury M, Peruani F, Ganguly N, Mitra B, editors, Dynamics On and Of Complex Networks. Vol. 2. Springer New York: Springer. 2013. p. 301-314. (Modeling and Simulation in Science, Engineering and Technology).